# SDR AALA201701109002

- Difficulty date: December 15, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clamp
- Part number: D5725132320400
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND WING FUEL TANK ACCESS PANEL (450FB) RIB CLAMP, BETWEEN RIB 11 TO 12. REPLACED CLAMP PER AMM 57-27-11.
